# SDR 9809726624

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Engine: Pwa JT9D7Q
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E, J

## Discrepancy

WHILE CLIMBING THROUGH 1400 FEET AGL, THE NR 4 ENGINE AUDIBLY COMPRESSOR STALLED AND FLAMED OUT.  THE CREW SECURED THE ENGINE, DUMPED FUEL, RETURNED TO MSP, AND LANDED WITHOUT INCIDENT.  THE NR 4 ENGINE WAS CHANGED.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
